# SDR 05FDEA01586

- Difficulty date: June 8, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-200
- Aircraft serial: 22926
- Aircraft time: 24,233 hours, 16,033 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Part serial: 9A6638
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE L/G LEVER WOULD NOT MOVE PAST OFF DURING GEAR RETRACTION.  L/G LEVER LATCH FAILED TO RELEASE.  LEVER LATCH LIGHTES C/B LEFT OUT PER QRH.  QRH PROCEDURES COMPLIED WITH, LANDED AT KABE.  REMOVED AND REPLACED LANDING GEAR AIR SAFTEY SENSOR PER M/M REF 32-09-221-4.  TESTED OK PER EA 7-3210-90155.  AIRCRAFT OK FOR FURTHER SERVICE.  PREMATURE REMOVAL/INSTALLATION OFF MFG 1-899-15.
